Vol. 7, No. 2, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Global uniqueness for an IBVP for the time-harmonic Maxwell equations

Pedro Caro and Ting Zhou

Vol. 7 (2014), No. 2, 375–405
Abstract

In this paper we prove uniqueness for an inverse boundary value problem (IBVP) arising in electrodynamics. We assume that the electromagnetic properties of the medium, namely the magnetic permeability, the electric permittivity, and the conductivity, are described by continuously differentiable functions.

Keywords
inverse boundary value problems in electromagnetism, uniqueness
Mathematical Subject Classification 2010
Primary: 35R30, 35Q61
Milestones
Received: 13 December 2012
Revised: 7 March 2013
Accepted: 13 April 2013
Published: 30 May 2014
Authors
Pedro Caro
Department of Mathematics and Statistics
University of Helsinki
FI-00500 Helsinki
Finland
Ting Zhou
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, Massachusetts 02139-4307
USA